# SDR VNAA202504170074

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA INNER DOUBLER AT STGR 27 BETWEEN FS 295 AND FS 310 FOUND TO BE CORRODED IN MULTIPLE LOCATIONS.   REMOVED AND REPLACED DOUBLER IAW CRJ-700 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
